# SDR ERKR200100057

- Difficulty date: January 8, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 99577434
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED DAMAGE TO THE RIGHT HAND PYLON TRAILING EDGE UPPER SURFACE SKIN, THIS DOCUMENT PROVIDES MATERIAL SUBSTITUTION INSTRUCTIONS TO USE DMS1592 IN LIEU OF DMS1536 PER ECRA 933-54-068-2 REV. A.
